MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY

COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY
Model Number DSC-22-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: comparing needles and methods of endoscopic ultrasound-guided fine-needle biopsy to optimize specimen quality and diagnostic accuracy for patients with pancreatic masses in a randomized trial.Source: journal pre-proof to appear in: clinical gastroenterology and hepatology accepted date: 17 june 2020.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed september 2019 and december 2019, patients found to have pancreatic masses during imaging were randomly assigned to groups from whom pancreatic tissue samples were collected using reverse-bevel, menghini-tip, franseen and gauge 22 fork-tip needles.The patient had post-procedure abdominal pain which required an emergency room visit.

Brand Name
SHARKCORE
Common Device Name
KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key10411902
Report Number3004904811-2020-00023
Device Sequence Number2898769
Product Code FCG
UDI-Device Identifier00855208005087
UDI-Public00855208005087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-22-01
Device Catalogue NumberDSC-22-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR